Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Hypertension, low blood sugar level, hypoglycemia, abnormal insulin level. Taking losatan. Further?

i am 44 yrs old....hypertensive with medication (losatan)....my blood sugar level rapidly decreases and create hypoglycemia ....i am non diabetic... fasting insulin level was 17.5mmol/l and correspoding fasting sugar was 5...HbA1ac was 5.8 ...today after lunch i was taking a nap and woke up within 2 hrs due to headache and after sometime i checkedmy sugar level wwhich was 2.8mmol...this is frequently happening...sugar goes down rapidly despite having meal
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
TAB. LOSARTAN MAY DECREASE THE BODY COUNTER REGULATARY HARMONAL RESPONSE TO HYPOGLYCEMIA WHICH EVEN WORSENS THE CONDITION. IT HAS ALSO GOT THE PROPERTIES TO LOWER THE BLOOD SUGARS TO SOME EXTENT INDEPENDENTLY. PLEASE RECORD THE BLOOD PRESSURE REGULARLY, LOOK FOR DIURINAL VARIATION. SINCE THERE IS NO HISTORY OF DIABETES, ONCE THE PATIENT STABILIZES YOU CAN CHANGE THE ANTIHYPERTENSIVE TABLET TO SOME OTHER GROUPS.
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor